# SDR ASOA2015040212526

- Difficulty date: March 29, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 26,053 hours, 24,868 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Deteriorated
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR WON'T OPEN.  FOUND SERVICE DOOR PINCHING SEAL BETWEEN AIRFRAME AND DOOR R & R SERVICE DOOR SEAL AMM 52-41-07.  PERFORMED OPS TEST OF SERVICE DOOR SEAL IAW AMM 52-41-074.  ACFT RETURNED TO SERVICE.
